# SDR DL76L070044

- Difficulty date: January 16, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 69,688 hours, 10,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 28335
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 4 OVERWING EMERGENCY EXIT SIGNS WOULD ONLY ILLUMINATE FOR 15-30 SECONDS BEFORE TURNING OFF WHEN THE COCKPIT EMERGENCY LIGHT SWITCH WAS PLACED TO ON.  REPLACED THE BATTERY PACK, NO HELP.  REPLACED THE POWER SUPPLY/CHARGER AND THE SYSTEM OPERATED NORMAL, MFG P/N OF CHARGER WAS 2012-1, DPN 333780101, S/N OFF28335.
